Generalized b-closed sets in ideal bitopological spaces


  • Binod Chandra Tripathy Institute of Advanced Study in Science and Technology.
  • Diganta Jyoti Sarma Central Institute of Technology.



Bitopological spaces, (i, j) − Igb-closed sets, j) − Igb-open sets, j) − gb-closed sets, j) − gb-open sets, espacios bitopológicos, conjuntos (i, j) - Igb cerrados, j) - Igb abiertos, j) - gb cerrados.


In this articleweintroduce theconcept of generalized b-closed sets with respect to an ideal in bitopological spaces, which is the extension of the concepts of generalized b-closed sets.

Author Biographies

Binod Chandra Tripathy, Institute of Advanced Study in Science and Technology.

Mathematical Sciences Division.

Diganta Jyoti Sarma, Central Institute of Technology.

Department of Mathematics.


[1] A. A. Abo Khadra and A. A. Nasef, On extension of certain concepts from a topological space to a bitopological space, Proc. Math. Phys. Soc. Egypt 79, pp. 91-102, (2003).

[2] T. Al-Hawary and A. Al-Omari, b-open and b-continuity in Bitopological Spaces, Al-Manarah, 13 (3), pp. 89-101, (2007).

[3] D. Andrijevic, On b-open sets, Mat. Vesnik,48, pp. 59-64, (1996).

[4] T. Fukutake, On generalized closed sets in bitopological spaces, Bull. Fukuoka Univ. Ed. Part III, 35, pp. 19-28, (1985).

[5] D. Jankovic and T. R. Hamlett, New topologies from old via ideals, Amer. Math. Monthly, 97, pp. 295-310, (1985).

[6] J. C. Kelly, Bitopological spaces, Proc. London Math. Soc., 3 (13), pp. 71-89, (1963).

[7] K. Kuratowski, Topology, Academic Press, New York, (1966).

[8] M. S. Sarsak and N. Rajesh, Special Functions on Bitopological Spaces, Internat. Math. Forum, 4 (36), pp. 1775-1782, (2009).

[9] B. C. Tripathy and B. Hazarika : I-convergent sequence spaces associated with multiplier sequence spaces; Mathematical Inequalities and Applications; 11 (3), pp. 543-548, (2008).

[10] B. C. Tripathy and S. Mahanta : On I-acceleration convergence of sequences; Journal of the Franklin Institute, 347, pp. 591-598, (2010).

[11] B. C. Tripathy and G. C. Ray, On Mixed fuzzy topological spaces and countability, Soft Computing, 16(10), pp. 1691-1695, (2012).

[12] B. C. Tripathy and D. J. Sarma, On b-locally open sets in Bitopological spaces, Kyungpook Math. J., 51(4), pp. 429-433, (2011).

[13] B. C. Tripathy and D. J. Sarma, On pairwise b-locally open and pairwise b-locally closed functions in bitopological spaces, Tamkang Jour. Math., 43 (4) , pp. 533-539, (2012).

[14] B. C. Tripathy and D. J. Sarma, On weakly b-continuous functions in bitopological spaces, Acta Sci. Technol., 35 (3), pp. 521-525, (2013).

[15] B. C. Tripathy and D. J. Sarma, Generalized b-closed sets in bitopological spaces, (communicated).

[16] B. C. Tripathy, M. Sen and S. Nath : I-convergence in probabilistic n-normed space; Soft Comput., 16, 1021-1027, DOI 10.1007/s00500-011-0799-8, (2012).

[17] R. Vaidyanathaswamy, The localization theory in set topology, Proc. Indian Acad. Sci., 20, pp.51-61, (1945).



How to Cite

B. C. Tripathy and D. J. Sarma, “Generalized b-closed sets in ideal bitopological spaces”, Proyecciones (Antofagasta, On line), vol. 33, no. 3, pp. 315-324, Mar. 2017.




Most read articles by the same author(s)

1 2 > >>